MathSciNet Relay Station
MathSciNet bibliographic data
MR1272398 (95c:35093) 35J60 (34B05 34B15)
Wang, Haiyan On the existence of positive solutions for semilinear elliptic equations in the annulus. J. Differential Equations 109 (1994), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement